Koszul-Morita duality

Chuang, Joseph and Lazarev, Andrey and Mannan, Wajid (2016) Koszul-Morita duality. Journal of Noncommutative Geometry, 10 (4). pp. 1541-1557. ISSN 1661-6952

[img]
Preview
PDF (KoszulMoritaDualityJNCGversion)
KoszulMoritaDualityJNCGversion.pdf - Accepted Version

Download (321kB)

Abstract

We construct a generalization of Koszul duality in the sense of Keller–Lefèvre for not necessarily augmented algebras. This duality is closely related to classical Morita duality and specializes to it in certain cases.

Item Type:
Journal Article
Journal or Publication Title:
Journal of Noncommutative Geometry
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600/2608
Subjects:
ID Code:
73672
Deposited By:
Deposited On:
18 Jun 2015 05:40
Refereed?:
Yes
Published?:
Published
Last Modified:
22 Oct 2020 02:48